# SDR DALA2024050905082

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32005
- Aircraft time: 18,507 hours, 7,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0331433) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. REMOVED AND REPLACED AFT RT EMERGENCY LIGHT EXIT MODULE PER B737 WDM 33-51-11 TEST OK PER B737 AMM 33-51.
